# SDR ALGA102120169Y001

- Difficulty date: September 26, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- Aircraft time: 2,335 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3P5300A00136
- Condition: Cracked
- Location: Bs 1500
- Part time: 2,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR FRAME ASSY AT BS 1500, WATERLINE 1315, BUTTLINE 0.   MAJOR REPAIR.
